Is It Normal to Still Have Top Lip Droop 5 Days After Perlane for Cheek and Nasal Fold?
- Asked by lusche
- 1 year ago
I went in to get Juverderm for nasal fold and cheek as I have residuals of bells palsy on left side. I had it done previously with no side effects. The nurse said she wanted to try perlane this time because it is a bit stronger and will fill me out more?? Well now I look like I have bells palsy back!! My top lip on that side is dropped and my smile looks lopsided! I am on heavy doses of antiflammatorys and anti viral. I do not want anymore trauma to my face eg: more injections to remove it.....
Please consult a dermatologist/ plastic surgeon.
Please do consult your doctor - a dermatologist in view of the palsy as well, to help you recover from this. Perlane does work as well as Juvederm Ultraplus for the nasolabial folds, and you mention you were injected by a nurse. If it is for a palsy related droop that you want treated - you would be better off with a doctor.
Perlane and swelling
It is very difficult to answer your question without seeing you in person or viewing a photograph of what exactly you are referring to. I'd follow up with the provider first to determine what may or may not be going on, and then treat as recommended so long as your injector is well-trained and experienced.
Perlane injection and history of Bell's palsy
Although it is possible that the symptoms you are describing following the Perlane injection, could be associated with post injection swelling or bruising; it is also possible that you may be having a relapse of the Bell's palsy. Be sure to check back with, both, the doctor's office where you had the Perlane injection and you neurologist. Best wishes.
Web reference: http://www.VincentLeporeMD.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.